Luca Brandolini
Luca Brandolini
Professore di Analisi Matematica, Università degli Studi di Bergamo
Verified email at unibg.it
Title
Cited by
Cited by
Year
Schauder estimates for parabolic nondivergence operators of Hörmander type
M Bramanti, L Brandolini
Journal of Differential Equations 234 (1), 177-245, 2007
822007
𝐿^{𝑝} estimates for nonvariational hypoelliptic operators with 𝑉𝑀𝑂 coefficients
M Bramanti, L Brandolini
Transactions of the American Mathematical Society 352 (2), 781-822, 2000
812000
Lp estimates for uniformly hypoelliptic operators with discontinuous coefficients on homogeneous groups
M Bramanti, L Brandolini
Rend. Sem. Mat. Univ. Politec. Torino 58 (4), 389-433, 2000
742000
Average decay of Fourier transforms and integer points in polyhedra
L Brandolini, L Colzani, G Travaglini
Arkiv för matematik 35 (2), 253-275, 1997
591997
Localization and convergence of eigenfunction expansions
L Brandolini, L Colzani
Journal of Fourier Analysis and Applications 5 (5), 431-447, 1999
561999
Non-Divergence Equations Structured on Hormander Vector Fields: Heat Kernels and Harnack Inequalities: Heat Kernels and Harnack Inequalities
M Bramanti, L Brandolini, E Lanconelli, F Uguzzoni
American Mathematical Soc., 2010
522010
Sharp rate of average decay of the Fourier transform of a bounded set
L Brandolini, S Hofmann, A Iosevich
Geometric & Functional Analysis GAFA 13 (4), 671-680, 2003
492003
Estimates of BMO type for singular integrals on spaces of homogeneous type and applications to hypoelliptic PDEs
M Bramanti, L Brandolini
Revista Matematica Iberoamericana 21 (2), 511-556, 2005
472005
Quadrature rules and distribution of points on manifolds
L Brandolini, C Choirat, L Colzani, G Gigante, R Seri, G Travaglini
arXiv preprint arXiv:1012.5409, 2010
432010
On the koksma–hlawka inequality
L Brandolini, L Colzani, G Gigante, G Travaglini
Journal of Complexity 29 (2), 158-172, 2013
392013
Basic properties of nonsmooth Hörmander's vector fields and Poincaré's inequality
M Bramanti, L Brandolini, M Pedroni
Forum Mathematicum 25 (4), 703-769, 2013
382013
Positive solutions of Yamabe type equations on complete manifolds and applications
L Brandolini, M Rigoli, AG Setti
journal of functional analysis 160 (1), 176-222, 1998
331998
Average decay of Fourier transforms and geometry of convex sets
L Brandolini, M Rigoli, G Travaglini
Revista matemática iberoamericana 14 (3), 519-560, 1998
311998
Global W 2, p estimates for nondivergence elliptic operators with potentials satisfying a reverse Hölder condition
M Bramanti, L Brandolini, E Harboure, B Viviani
Annali di Matematica Pura ed Applicata 191 (2), 339-362, 2012
292012
Positive solutions of Yamabe-type equations on the Heisenberg group
L Brandolini, M Rigoli, AG Setti
Duke mathematical journal 91 (2), 241-296, 1998
281998
The behaviour at the origin of a class of band-limited wavelets
L Brandolini, G Garrigós, Z Rzeszotnik, G Weiss
Contemporary Mathematics 247, 75-92, 1999
271999
Decay of Fourier transforms and summability of eigenfunction expansions
L Brandolini, L Colzani
Annali della Scuola Normale Superiore di Pisa-Classe di Scienze 29 (3), 611-638, 2000
242000
On the lifting and approximation theorem for nonsmooth vector fields
M Bramanti, L Brandolini, M Pedroni
Indiana University mathematics journal, 2093-2138, 2010
212010
Average decay estimates for Fourier transforms of measures supported on curves
L Brandolini, G Gigante, A Greenleaf, A Iosevich, A Seeger, G Travaglini
The Journal of geometric analysis 17 (1), 15-40, 2007
202007
Heat kernels for non-divergence operators of Hörmander type
M Bramanti, L Brandolini, E Lanconelli, F Uguzzoni
Comptes Rendus Mathematique 343 (7), 463-466, 2006
202006
The system can't perform the operation now. Try again later.
Articles 1–20